Welcome! Log in or Register

Superdrug Ibuprofen Tablets

  • image
£0.99 Best Offer by: superdrug.com See more offers
15 Reviews
  • Good price
  • They are fast acting
  • None
  • Sort by:

    * Prices may differ from that shown

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    15 Reviews
    Sort by:
    • More +
      14.06.2014 17:44
      Very helpful
      (Rating)

      Advantages

      • "Good price"
      • "They are fast acting"

      Disadvantages

      • None

      For a pain free tummy

      I had to pop into Superdrug the other week as I really desperately needed painkillers for a bad period pain I was having whilst I was at work. These Ibuprofen cost me only ninety nine pence and there were sixteen tablets in the cardboard box. Inside the box there were eight tablets in two blister packs. The tablets were rounded and smooth and seemed to be sugar coated. I took two of these, as directed, and I can honestly say that they were such a relief as they worked remarkably quickly and got right to the point of my pain incredibly fast. I found the tablets easy to swallow with a small amount of water and they didn''t become stuck at the back of my throat. It''s recommended that you take one to two tablets every four to six hours but after the four hour period had elapsed, my pain wasn''t there any more anyway, so I didn''t need to repeat the dosage. I know there are probably cheaper Ibuprofen tablets out there but I needed these in a hurry and I would definitely buy them again as they were so very effective. Highly recommended.

      Comments

      Login or register to add comments
    • More +
      26.11.2013 18:23
      Very helpful
      (Rating)
      1 Comment

      Advantages

      Disadvantages

      An effective but low cost pain killer that is easy to swallow

      Ibuprofen is now my preferred painkiller for period pain because it works fast and doesn't give me a feeling of nausea as paracetamol can. Since first trying a chemists own label version I knew I wouldn't go back to paying more from the same thing in branded packaging. It was just a question of finding the best deal from a seller I trusted so I came to try Superdrug's own label Ibuprofen 200mg tablets. They cost 99p for 16. I have since found cheaper ones still but as they come from shops such as Wilkinson that are not in my home town, I will happily continue to buy Superdrug's tablets for conveniences sake.


      The tablets come in the usual foil covered trays that allow you to easily pop the pills out from the other side. The foil stays in place until then so they are convenient for stashing in your handbag should you need such things on the go - you won't find all the tablets have migrated out of the pack and to the bottom of your bag! The pack does of course contain a patient advice leaflet and the usual safety advice and warnings. In summary, you are advised not to take these if you are allergic to aspirin, in your final 3 months of pregnancy or have ever had a stomach ulcer. For those suffering from other medical conditions such as asthma, liver/kidney problems or diabetes, you are advised to consult your pharmacist before use. The same applies if you take other medication or are pregnant. None of this applies to me, but the patient leaflet is well set out and easy to understand and it did inform me of some health issues that I was not aware of - such as the fact the drug belongs to the group of medicines that may temporarily impair fertility in some woman if used regularly. They are in any case only designed for short term use. They are not suitable for under 12's.


      I used to have a great deal of difficulty swallowing any tablets and I still look for ones that will be relatively easy to deal with. I chose the Superdrug ones over others because as well as being cheap, they were the small Smartie like shape that I tend to find slip down without trouble. They are easier for me to manage than the caplets or long lozenge like tablets. I also like the fact that they do not have a strong taste. If you swallow them quickly they don't seem to have any flavour but if you let them linger you can taste the coating which is almost sweet and not too medicinal. The coating of same tablets makes me want to gag if my tongue accidently comes in contact so I am pleased these are nicer.


      The dosage is clearly explained along the sort of things you can use the tablets to help with such as muscular and dental pain and some of the symptoms of colds and flu. I use them chiefly when I have a period pain and I find that they get to work within about 20 minutes. This is a little faster than average for me. They do not make me feel nauseous which is a big plus. In addition the pain relief tends to be total and usually lasts until I can take another dose if needed. There is nothing worse than taking a tablet when you are in pain only to find the effects wear off hours before you can take another dose. In fact I thankfully find the ibuprofen effective enough for me not to need to take more than one set of 2 tablets. ( You can have one or two tablets per dose, to a maximum of one dose every 4 hours and 6 tablets within 24 hours.) As they are a Non Steroidal Anti Inflammatory drug they can also deal with swelling and high temperature. The latter makes them something I consider taking when I have a bad cold that has left me feeling feverish and achey at the same time. I do think they perform there just as well as any branded offering I have taken. Overall for a milder cold that has just left me with a stuffy achey head I still prefer to have something such as Lemsip in a drink form as it seems more comforting that way.


      I have never suffered any side effects from taking these effective tablets - the possible warning signs of allergic reaction to the ingredients are of course listed inside the pack.


      I would definitely recommend that you try these tablets. They perform just as well as any others, come in the standard 200mg, and are easy to swallow. I mentioned that I have found even cheaper versions off ibuprofen available, for example from Galparm and the supermarkets own brand ranges but I do find the Superdrug ones to be pleasanter tasting and the sort of shape I can easily down. For those reasons I will continue to buy them for my medicine box.


      Available from Superdrug.

      Comments

      Login or register to add comments
      • More +
        05.06.2013 15:13
        Very helpful
        (Rating)
        1 Comment

        Advantages

        Disadvantages

        A good, cheap ibuprofen tablet that does what I need.

        INTRODUCTION

        Due to having a variety of medical conditions I have to take painkillers regularly, with different meds working at different times, depending on which bit of me is complaining the most! When I have dental pain, period pain or headaches my first port of call is ibuprofen.

        As I'm often in Superdrug I find it convenient to buy most of my packs of ibuprofen in store. I always ignore the more expensive branded versions and go straight for the own-brand generic form.


        GOOD NEWS/BAD NEWS

        As an asthma sufferer I have to use ibuprofen with caution, but I've never noticed any adverse impact on my breathing. However, as someone living with Irritable Bowel Syndrome I've found that using too much ibuprofen can irritate my gut.

        As with any medicine it's always worth reading the information leaflet that accompanies the product, and, if in any doubt, checking with a healthcare professional before taking this drug.


        PRODUCT DESCRIPTION

        Superdrug ibuprofen tablets come in a small cardboard box. The blister pack inside contains 16 tablets and costs 99p. Whilst cheaper versions are available I like the fact that these white tablets are coated and Smartie-shaped, so they are much easier to swallow than many alternatives. Plus, as they're coated, they don't leave you with a disgusting taste in your mouth if not swallowed quickly enough!

        Ibuprofen is an anti-inflammatory painkiller and so is most effective for pain caused by something swelling, such as mouth pain after dental work, or when evil uteruses are kicking off during menstruation!


        USER EXPERIENCE

        Despite what anyone tells me, ibuprofen is ibuprofen no matter what brand manufactures it. Therefore I generally buy cheap, generic versions of this medicine rather than the expensive branded forms. All the tablets I've found in shops contain the same active ingredient at the same dosage, and that's good enough for me! Saying that, everyone has to make their own decision about whether to buy generics or branded goods and I've heard anecdotal evidence that one brand may work better for one condition; another brand being better for another. For example my Hubby swears by Nurofen for dental pain, even though it contains the same stuff as the Superdrug generic tablets.

        But in my experience the Superdrug ibuprofen tablets are effective. I take 2 once or twice in 24 hours (the maximum dose is 6 in 24 hours) and find they take effect after around 30 minutes. They noticeably dull my pain and help me to focus on whatever I'm doing at the time. I do find that I have to take them with or straight after food; on an empty stomach they aggravate my IBS and can cause diarrhoea.


        CONCLUSION

        These ibuprofen tablets are an important component in my medicine box and I find them very useful when dealing with certain types of pain. As they're effective, widely available, cheap and easy to swallow they get 5 stars from me.

        Comments

        Login or register to add comments
        • More +
          03.06.2013 20:26
          Very helpful
          (Rating)
          3 Comments

          Advantages

          Disadvantages

          An effective pain killer from Superdrug

          **Introduction and reason for purchase**
          A few weeks ago I was quite poorly, suffering from both a nasty kidney infection and severe tonsillitis within days of each other. Needless to say my temperature was through the roof, and though visits to the doctor had provided me on both occasions with antibiotics I was advised to take regular doses of pain killers to ease pain and discomfort and help bring my temperature down.

          I'm not one for being sucked into buying branded products, especially when it comes to 'trivial' things such as paracetamol and ibuprofen as if they are the correct strength then they will do for me as I refuse to pay over the top prices when a non branded product suffices just as well as a branded product. I tend to stock up on painkillers and antihistamines from the Galpharm brand as they are cheap and reliable, but because of this they tend to sell out quickly at my local Superdrug store. Because I was taking both paracetamol and ibuprofen regularly whilst poorly I went for the next cheapest option of Superdrug's own branded pain killers. Having used their paracetamol caplets previously and been mollified enough I chose their ibuprofen tablets which I will now discuss in my review.



          **Price, packaging & availability**
          Superdrug's ibuprofen are sold in packs containing 16 tablets, which the box I purchased having two blister packs inside featuring 8 tablets each. The box itself isn't very bright and so doesn't exactly stand out very much, being an oblong shaped, made of quite thin cardboard and being a predominantly white background with an orange 'cross' with two white tablets in the centre. The wording of the product is basic, but is in a bold black font so is very clear to read whilst the Superdrug logo is much fainter - this isn't a problem but I think the font telling us the strength of each tablet (200mg) could be bolder as it doesn't obviously stand out on first glance.

          A pack containing 16 ibuprofen tablets (200mg each) currently costs 99p and whilst this is quite cheap compared to similar branded items it's still double of what I normally pay when I manage to get hold of the Galpharm make. However needs must at the time and a pack was purchased.

          As these are Superdrug's own brand they can be found in store on the aisle selling painkillers, they can also be bought via the Superdrug website but as I've never purchased anything from their online stores I can't comment on availability etc as I live literally minutes from a large and substantially stocked Superdrug store so buy direct from there.


          **Are they superdrugs?**
          I'm not a great fan of printing long lists in my reviews (unless food/ drink related), that's just my personal preference as I think the information can be gained by looking on the packaging if interested. I will say though that these tablets are for the relief of colds, flu type symptoms, rheumatic and muscular pain, dental pain, period pain and feverishness amongst a list many others.

          I don't tend to take painkillers unless I really have to, but because I was feeling so incredibly ill at the time I was regularly taking the required dose and alternating with paracetamol as I found this to be the most effective way to ease pain and symptoms. The recommended dose for children over 12 and adults is 1 or 2 tablets up to 3 times a day with at least a 4 hour gap in between and no more than 6 in 24 hours..so do they work?


          **My experience of taking these**
          My preferred method of relieving pain is by taking ibuprofen as I find it to be faster acting than paracetamol and also as it's an anti inflammatory I find it more beneficial with sore throats/ swollen glands, but as my stomach can be sensitive at times I didn't want to upset it too much by just taking ibuprofen (as it can cause the stomach to bleed) which is why I alternated it with paracetamol. I purchased this box of tablets just after using up the remainder of another (cheap) brand which was in our medicine cupboard and which my husband had bought a few weeks before.

          The two blister packs fit snugly inside the cardboard box and are a little difficult to get hold of at first though once removed the tablets are easily accessible and push through the foil of the blister packs with ease. Each tablet is disc like though more rounded and look like someone has simply 'squashed' a circular shape. I do actually prefer caplets as I find them easier to swallow though these tablets have a smooth finish on them with the coating being 'throat friendly' as there's nothing worse than tablets that have such a chalky exterior that they lodge themselves in your throat.

          Having taken two tablets on each occasion, I found them very easy to swallow when washed down with a glass of water. The coating meant they were easy to swallow yes, but there was still a slight chalky taste to them which wasn't noticeable until a good few minutes after taking them though it wasn't too unpleasant and went after a few more sips of water.

          The tablets are quite fast working and I noticed that when taken around 9pm/10pm before trying to settle down for the night they did start to relieve some of the dull ache in my back from the kidney infection and made my throat feel slightly less painful. The worst part of my illness was the feverishness and shivers which seemed worse at night and prevented me from sleeping. Having taken the tablets before going to bed I found it did help to cool my burning body and ease the shivering though it didn't last too long and within less than 2 hours the symptoms were back with full force, though once taken it did prevent them from getting any worse.

          Would I recommend these tablets? Well I wouldn't go out of my way to buy them as I find cheaper alternatives do the job just as well as I've already discussed, but I would be happy to buy these again if they were the next cheapest alternative definitely. The tablets are easy to take, get to work fairly fast and ease symptoms so because of my positive experience
          taking them I'm recommending them though removing a star as cheaper products do work just as well.

          4/5

          Comments

          Login or register to add comments
          • More +
            08.04.2013 22:08
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            A medicine box must have

            **Price and Availability**

            Superdrug Ibuprofen Tablets are available exclusively from Superdrug stores on the high street and Superdrug.com (which often has free delivery, though as standard a P&P charge applies).

            You can also get Superdrug Beauty Card points on purchases at Superdrug and on Superdrug.com to redeem against other items but are not applicable as part payment.

            Superdrug Ibuprofen Tablets cost 99p for a box of 16 tablets.

            **Packaging**

            The packaging is very simple and on my pack is white and pink, I think they are going through a re design at the moment as I have seen them in blue also, so it can vary from store to store and if you are not sure the best thing to do is ask at the pharmacy counter (most Superdrugs have these).

            **What's in the Box**

            The Superdrug Ibuprofen Tablets are a box of 16 presented in 2 x 8 blister packs. You also get a guidance / ingredient sheet in the box.

            **The Tablets**

            The Superdrug Ibuprofen Tablets are a preferred style for me to take - small and round rather than elongated with a shiny 'shell' which means they are very easy to swallow and not at all powdery. I prefer these over cheaper alternatives and these most remind me of the brand leaders like Nurofen in the way they are coated and so easy to take.

            They work for me - on period pain, headaches, backache and so on, and are effective for a good four hours. They can be combined with paracetemol for strong pain relief but I'd always make sure to talk to your GP if this is the case. It is also advised that you speak to your GP if you are pregnant or you are on any other medication, just to be on the safe side.

            **Overall**

            Overall I highly recommend Superdrug Ibuprofen Tablets, they are not the cheapest Ibuprofen out there but they are very similar to the brand leader and very easy to take without being dusty or chalky which I find with some cheaper Ibuprofens.

            I will give them 5 stars out of 5, Superdrug Ibuprofen Tablets are a preferred Ibuprofen tablet for me and I always have a box handy in my laptop bag for work and my medicine cupboard at home.

            Comments

            Login or register to add comments
          • More +
            05.03.2013 16:04
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            5 stars

            I always have to have various medicines in the house and these Inbuprofen tablets are some of the essential items in my house. I find that Ibuprofen varies in price depending upon the brand you buy but actually the effect it has is all the same so now no longer pay full price for the big brands and instead look for cheaper options.

            In this packet you get 16 tablets in a blister packet. This is not child friendly, children can manage to get the tablets out from the blister packet so make sure they are kept out of reach. If I have a packet of these in my handbag I make sure I don't leave my handbag in reach of children or keep an eye on it just in case.

            It is important to read the dosage information. I tend to take two at a time to have the best effect, if the pain is only very mild I will just take one though.

            I find it takes about fifteen/twenty minutes for it to start working. It helps to relieve pain quite quickly which is really important. After about 3 hours is does begin to wear off and by the time four hours is up I am ready for the next dose. It is important to make sure you do not take more than you should.

            It is recommended you speak to your doctor before taking these if you have asthma and it is not recommended to take these during pregnancy but you can if you are breastfeeding.

            I think these work really well and help to take pain away in some cases or just relieve it a little in others. I find them to be very useful.

            Comments

            Login or register to add comments
          • More +
            27.02.2013 21:56
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            good pain relief

            I usually buy my ibuprofen in Tesco when I do my weekly shop but recently I was suffering from quite an intense headache at work so popped into town in my lunch break to find something for it. The nearest shop to my work that sells this type of thing is Superdrug, so that is where I opted to make my purchase.

            At 99p for a packet of 16 tablets, these were considerably cheaper than any of the branded alternatives so I opted for these. I usually pay around 30p for an own brand packet in a supermarket so these were a bit more expensive than I am used to paying. They came in a simple white box with a first aid cross on the front and a picture of the tablets - these are round and disc shaped.

            Inside the tablets are in foil trays - as most tablets of this sort tend to be. They were easy to remove and easy to take with water - a small enough size to swallow without any bother. The tablets contain 200mg ibuprofen, which is the standard amount. I found the tablets took effect very quickly - with my pain lifting within minutes of taking and, eventually, it was removed completely. They were fast acting and felt powerful without feeling too strong. The suggested dose was two tablets but I only ever take one and I found this to be more than enough in this case to ease my pain.

            Overall, I would say that these were a pretty decent painkiller. They are more expensive than the supermarket own brand tablets that I usually buy (which are equally effective) but still remain cheap in comparison to branded alternatives. They are easy to take and work quickly and effectively, so I have no hesitation in recommending them to you.

            Comments

            Login or register to add comments
          • More +
            02.08.2012 16:16
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            I would recommend them as they are such a bargain.

            16 pack currently 39p at

            Ibuprofen 200mg Tablets Dose:

            Adults, elderly, children over 12 years: 200mg - 400mg (1-2 tablets) up to three times a day.
            Also available as a easy-to-swallow Capsule form

            These tablets can be used for: the relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for relief of the symptoms of colds and flu.

            I find them to be particularly useful if I have toothache. They work well for the level of pain, and as they take around 15 to 20 minutes to kick in they are effective nice and quickly.

            As with all ibuprofen products not specifically designed for children these are suitable for adults and Children aged 12 years and over.

            These tablets are designed to be easy to swallow and are sugar coated, they are approximately 1.2 cm across. They are kind of flat in shape. The outside of the table is smooth which makes it harder for them to get stuck in your throat.

            I have found this product to be very effective. It works fine, and seems to have helped ease the pain of headaches etc within about 15 to 20 minutes. I do not feel that they are any more effective than other brands, but the shape does make them easier to swallow than many other tablets on the market.

            Each of these ibuprofen tablets have 200mg of the active ingredient in them. It is important not to exceed the maximum dose - and to be aware of other products that are being taken in case they also contain ibuprofen.

            If you have, or have ever had a stomach ulcer, or bleeding or perforated ulcer or are allergic to any of the ingredients then do not take this medication.

            As with all medicines, if you have any kind of condition, or are on any medication including complimentary therapies then you should consult a pharmacist or doctor before taking this medication.

            Summary: I would recommend them as they are such a bargain.

            Comments

            Login or register to add comments
          • More +
            07.06.2012 11:24
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            ibuprofen by Superdrug

            I have been feeling a bit under the weather lately and with my job being working on a computer five days a week, I think sometimes I just get headaches and really suffer. I usually carry Ibuprofen in my handbag for this reason so that I never suffer all day but the most recent brand that I have been using are the Superdrug tables. I don't always go into Superdrug for medicines but with these they looked like the best ones on the shelf and they were being sold for a good price for the amount given so I purchased these.

            APPEARANCE

            These ibuprofen tablets come in a small rectangular box which states that it holds 16 tablets. This is quite a lot and on the front it has the Superdrug logo as well as having a cross and an image of the tablets in it to see what they look like. It says that these are 200mg tablets and that these perform effective pain relief. Inside the tablets are in foil and they are small white circles, not too big. The reverse of the box has information on what these help to relieve and some warning information too.

            SUPERDRUG IBUPROFEN

            These tablets comes with a number of warnings on how to take these safely. These should not be taken if you have or have had a stomach ulcer, perforation or bleeding of the stomach nor if you are allergic to any ingredients on this product, aspirin or other pain killers. You should check before taking these if you are elderly, have or have had asthma, allergies, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, stomach or bowel problems or if you are a smoker. These should be kept out of reach of children and not stored above 25 degrees celcius.

            With these ibuprofen tablets, it is recommended if an adult or over 12 that you take 1 or 2 tablets up to 3 times a day. I always take mine with a glass of water so that they go down easily. Never take more often than every 4 hours and don't exceed 6 tablets in 24 hours. They are quite small so they are not at all uncomfortable to swallow, to get rid of a headache or any kind of pain relief, I always take 2 of these as I feel that 1 of them just never seems to work to relieve me of any pain.

            I find that once taking my tablets that usually within an hour at the most that these will have started to take effect. They aren't the most fast acting ibuprofen I have ever taken but they do work and I tend to find that once I take these, I never really have to take anymore later as it seems to numb the pain for the whole day and I am able to get on with things. These are safe to use and I ever find that I ever feel funny after taking these which is good and I have used these for headaches, stomach pain, aching and they work for all pain.

            These are good as far as ibuprofen is concerned, they do work well and I would gladly recommend these to anyone who likes to carry ibuprofen on them or have them in. The 16 caplets have lasted me quite a while now as I don't use these often but even taking in 2's you still get 8 uses out of them which isn't bad value for money. These are easy to use and if you don't like big capsules then this is ideal for you as the small circular tablets are not noticeable when swallowing.

            COST

            I purchased this box of 16 caplets of ibuprofen at my Superdrug store for just 99p.

            The official Superdrug site is http://www.superdrug.com/.

            Comments

            Login or register to add comments
          • More +
            05.12.2011 15:44
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            Tablets that work at a reduced cost

            I'm not a big sufferer of headaches, pains, cramps etc but sometimes especially when I am feeling a little run down or low (generally due to stress) I find myself with a headache, one that throbs at the temples and seems to linger. I always try and not take anything or try and sleep through it but sometimes I have to reach for my medicine cabinet or when I am at work my bottom draw!

            Typically, I didn't have anything at work which would ease a headache so on my lunch I popped into Superdrug (thinking it was cheaper than going to Boots!) and browsed down the medicine aisle looking for a suitable ibuprofen (paracetemol doesn't seem to work on me!). Among the usual leading brands Superdrug have their own version too and for 99p for a packet of 16 I wasn't going to buy something else which would do the same job.

            As most of us know Ibuprofen is taken widely to battle headaches, cramps, period pains, tooth ache to name just a few. Ibuprofen is often used by people who suffer with swollen joints, arthritis and other associated problems as Ibuprofen is a steroidal anti inflammatory drug which helps to reduce the swelling. Ibuprofen was formulated from propionic acid by the Boots Group during in the 1960s.

            The packet is a glossy white cardboard box which is exactly the same as pictured on Dooyoo. The cross is more yellow but does feature an image of the ibuprofen tablets as well as the Superdrug logo. On the back of the box is the usual information expected such as dosage, when and when not to take them etc. There is however a slim paper leaflet inside the box which goes into a lot more detail giving safety information too. The tablets come in slim blister packs covered with silver foil. The tablets are circular and white in colour and are sugar coated (smooth) which are easier to swallow.

            Following the dosage instructions I took 2 tablets with a glass of water and then thought no more about it! But within about 20 minutes my headache had eased although not completely gone the throbbing on my temples had gone and it didn't feel like someone was squeezing my head. By 40 minutes my headache had completely disappeared and I could finally think clearly without it hurting! Superdrug's advice says that the effects should last 3-4 hours and should you need to re-take the tablets then to do so after this time period but after this time my headache didn't come back.

            There are of course some side effects which may happen such as nausea, dizziness, headache but I have never had an adverse reaction to taking Ibuprofen but it is advised that should you have a side effect then to stop taking the tablets immediately and should you need to, visit a doctor.

            Since I first bought the packet of Superdrug's own Ibuprofen I have probably gone through half the packet mainly due to headaches but more recently with the colder weather back pain (an old riding injury) which decided to flare up and I find that with a combination of a heat pack and 2 Ibuprofen tablets twice a day that my back pain eases so much that it disappears and stays away for quite a few days. No doubt they are a useful item to have and no have a packet in my handbag and desk drawer at work!

            Overall, for 99p I can't complain. They do the job just as well as a leading brand but for half the price which is great. They do what they promise so I'm more than happy to buy these on a regular basis as they manage to relieve my headaches and back pain within at least 30 minutes and the pains and aches stay away which is even better. The tablets are available in store and online so easily bought. 5 green stars from me!

            Comments

            Login or register to add comments
          • More +
            09.04.2011 22:19
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            superdrug offer customers the chance to live on a budget by offering common tablets at a great price

            Similar to cheap paracetamol - it is always worth checking that the active ingredients are the same so that it it definitely is a saving! I have brought this ibuprofen when I first caught glance next to other brands I usually buy (at over double the price). After checking it out, and making sure it was pretty identical I felt fine to choose this - and I haven't noticed a difference!

            The product --> This is slightly more luxurious than the EVEN cheaper alternative superdrug offer, so comes in a more professional looking box. The shiny white box has the information on the left hand corner and then the first aid sign to the right of the box, coloured in yellow. These are available on the shelf. The are 16 white tablets inside the box, which are coated.

            The active ingredient is 200mg.

            I purchased this product because I didn't want to be chucking money away on more expensive brands, when this offered the same thing. I use ibuprofen for muscular aches, tension and headaches, and find these work exactly the same as others. Ibuprofen is also great from reducing swelling as they are anti-inflammatories, and reduce high temps - which again I think it successfully does. They also don't have a horrible taste - in fact it is quite sugary, and they are not big either - just larger than a pea.

            The cost --> These cost 99p, which is a great price to bit up and keep in your handbag (or like me in the car, home, bags - everywhere!!) as you never know. As they are ibuprofen I tend to stick with these, and wouldn't go cheaper as these still have a coating which is better for my stomach lining.

            I really would recommend these next time you need to top up, or maybe are shopping and develop a headache - I find that they don't take longer than premium brands to take away - they really are good.

            Comments

            Login or register to add comments
          • More +
            25.03.2011 00:57
            Very helpful
            (Rating)
            3 Comments

            Advantages

            Disadvantages

            Effective painkillers

            Although the old adage "you get what you pay for" rings true in the majority of shopping-related instances, when it comes to buying medication, it's not always the case. Often (but not always), the supermarket own versions of popular painkillers such as Paracetamol and Ibuprofen are just as good as the more expensive, big-name varieties. Of course, the Nurofens of this world do sometimes contain other active ingredients to make them more effective (arguably in some cases) - but as a simple painkiller, Superdrug Ibuprofen are just as good as any other.

            Price & Use
            - - - - - - - -
            In terms of their price, the Ibuprofen arrive in a sixteen tablet pack which costs 99p. Compared to Tesco's Ibuprofen, the Superdrug ones are more expensive - but they're a lot cheaper than many that i've seen. Each tablet is of the 200mg dose - (200mg and 400mg are available straight from the shelf, but you'll need to see your doctor to get hold of higher doses), which means you can take two tablets every four hours. In terms of their use, Ibuprofen are great for treating inflammation and muscular pain - I personally use them for headaches, toothaches and back ache. In my own experience, I've found that these particular Ibuprofen begin working around fifteen minutes or so after taking them - and if you're still suffering, they can be taken alongside Paracetamol. You should preferably take the tablets with food, due to the fact that they have the potential to upset the stomach. It's recommended that children shouldn't take these ibuprofen, instead opting for the child-friendy alternatives which are available.

            Final Word
            - - - - - - - -
            Overall, Superdrug Ibuprofen tablets are perfectly suitable for the treatment of a range of ailments. The price is reasonable when compared to some of the big brands - however, if you're counting the pennies, you should consider the Tesco variety which offers even better value for money. As with all medication, common sense dictates that you should obtain professional medical advice with any unexplained pains or aches.

            Comments

            Login or register to add comments
            • More +
              23.03.2011 18:56
              Very helpful
              (Rating)
              3 Comments

              Advantages

              Disadvantages

              Why pay more? It's all ibuprofen at the end of the day!

              Having suffered from some rather bad sinus pain since Christmas and picking up two cold/cough/sore throat combinations in the space of a month recently, I've been giving various painkillers trial runs in my efforts to find some relief. I've never really been one for splashing out on brand names in this department - as far as I'm concerned, 200mg of ibuprofen is the same across the board so I really don't see the point in paying more. One of my more recent purchases was Superdrug's own brand ibuprofen.

              THE TABLETS
              Each tablet is white and circular in shape. I don't personally have a problem swallowing them and they tend to slip down easily.

              EFFECTIVENESS
              I've used these to treat sore throat pain and to a lesser extent, headaches. In each case, they have successfully managed to tackle my symptoms but not necessarily until I can take the next dose. They tend to kick in around 20 minutes later and I usually find that headaches are gone within around half an hour. For a milder headache, one tablet can do the job but I do sometimes need to take two. When I get sore throats, they tend to be the extremely painful variety and I've yet to find a remedy that takes the pain away altogether. These tablets don't either but taking two tablets does dull the pain so that it's much easier to deal with and that's about all I can personally ask for! As far as sinus pain goes, these don't really do the job (no painkiller has been effective with this for me) and I've found some relief with Sudafed capsules fortunately (look out for my upcoming review on this if you're interested).

              PRICE AND VALUE FOR MONEY
              As per the product image above, there are 16 tablets in the pack, which is pretty good value for the 99p price tag. For me, these do just as good a job as more expensive brands and I like to make sure now that I've got a reasonable supply to carry around with me in case I need them.

              Comments

              Login or register to add comments
              • More +
                20.03.2011 23:13
                Very helpful
                (Rating)

                Advantages

                Disadvantages

                Well worth the pricetag and for under a pound they are as effective as painkillers 3 times the price

                From past purchases I have had such a varied range of experiences when using Ibuprofen. Some have left me in as much pain as I were before taking them, others have really hit the spot! You would think that the cheaper brands would offer a worse performance than those at the higher end price-wise. Unfortunately it is a minefield when it comes to buying such products and price is no real guide of quality or effectiveness. Personal experience would dictate that you are best sticking to the cheaper brands and 'own brands' such as supermarkets' own branded goods. Whilst shopping in Superdrug for various toiletries I were browsing their range of painkillers when i came across their own-branded Ibuprofen tablets. The pack of 16 tablets were 99p and as they were an own-brand product they were favourably priced into comparison to the branded products. The box is quite compact with a white background with a red and orange cross on the front and a picture of two of the Ibuprofen tablets. Also on the front of the box reads 'Superdrug Ibuprofen 200mg tablets' very simple and effective wording I thought, at the bottom of the box reads 'For effective pain relief'. There is none of the fancy packaging and words that suggest it is an extra special product, so perhaps the tablets in the box don't do a great job?

                I found that the tablets were of a manageable size to swallow and I took them with a glass of water as suggested on the box. I also found that the tablets were quite fast acting. I wouldn't say they were more effective or quicker at taking effect than some of the 'branded' painkillers I have taken, but they were certainly on a par with the more expensive pain relief products. The instructions suggest you take two tablets when needed and the adcive sheet is very clear and contains a lot of useful information such as potential side effects and other information that must be given by law.

                Ibuprofen tablets are designed to relieve most general pain, such as headache, migraine, toothache, period pain, backache and muscular pain. I think that as a painkiller to carry around with you in your bag on a daily basis they are ideal. They are effective and very easy to take and I find it hard to find anything that I would say they could do better with this product.

                Comments

                Login or register to add comments
              • More +
                19.03.2011 22:20
                Very helpful
                (Rating)

                Advantages

                Disadvantages

                A useful product if used with care

                ~Superdrug Ibuprofen~
                ******************

                Superdrug have a wide range of 'own brand' products that are often a fair buy when considered next to more expensive branded products, which is how I came to buy some of the Superdrug Ibuprofen Tablets that the store market and sell. The thing that made me opt for these tablets over the better known brand names that were placed along side these on the shelves in store, was the money saving 25% off Superdrugs ' own' products receipt that I had with me, which reduced the price of the tablets down to something closer to what I was prepared to pay. What I ended up with for my pennies was a small compact sized box of tablets that was well presented and easy to store away between uses.


                ~Presentation and ease of use~
                ***********************

                The outer pack that my tablets came in had clear and easy to read headings that told me what I was buying and gave an indication of how I could use the tablets. I found there were 16 tablets in my pack which came in plastic blister strip type packs within the card outer box. The foil that was on one side of the blister packs was easy to break through when I wanted to take one of the tablets, yet seemed more than strong enough to be able to hold each tablet safely and securely in place before use. The instructions given on the pack were easy to understand with the information leaflet being a helpful addition as they made clear how I should take the tablets.

                These tablets are suitable for use with issues such as tummy cramps and pains, headaches, swollen joints, dental pain, colds and or flu type illnesses and a few other things. I have used these when I have been unwell and found them to be quick and easy to take as they have a smooth shape that you means you can swallow them down easily with a glass of cool water. The effects of the tablets begin to work within 15 to 20 minutes with them being effective for up to 3 to 4 hours. There are a number of reasons why these work well when you have things like swollen joints etc as these are a NSAID or non steroidal anti inflammatory drug that helps to take down swelling and inflammation more effectively than things like paracetamol.


                ~How effective are they?~
                *******************

                I have found these tablets to be reasonably effective and quick to get to work, with them being something I would use again if I felt I needed to. I felt that the size and shape of the tablets made them easy to handle and swallow and I found that I had no unwanted side effects when using these. As with any medication there are certain groups of people who should not take ibuprofen so it is best to read the information on the pack prior to purchase to see if they will suit your needs. When I took these I found that I needed to take 2 tablets which were 200mg each to give a total of 400mgs of ibuprofen, when I took just 1 tablet I found the effects were not as good as when taking 2. There are limitations on how many tablets you can take in any 24 hours and I made sure to check the amounts and follow the directions given.


                ~Price and rating~
                **************

                Over all I found these Superdrug Ibuprofen Tablets to be reasonably fast acting as well as being easy to take, with the full price being just 99p and the price I paid being a little less. The box had enough helpful information on it without being too busy and hard to understand and read and the shelf life of the tablets was long enough to allow them to be put away after they were no longer needed, for use in the future. I have found these tablets to be something that gave effective relief from pain when I most needed help, although I did find I needed to take the full dose to get the best effects. I wouldn't take these for a flu or cold type illness as I prefer products that also have a decongestant in them, so I feel these work best for some of the other symptoms listed here. As I found the tablets worked well with no side effects I want to give them a 4 star rating.

                Comments

                Login or register to add comments